# SDR SWAA960530

- Difficulty date: June 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N80SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22675
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fuel Line
- Condition: Leaking
- Location: Apu
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL FUMES NOTED IN CABIN AREA WHILE APU BLEED ON.  INSPECTED AND FOUND PRESSURE LINE AT ATOMIZER LEAKING.  CONTINUED WITH APU INOP PER MEL 49-1.
